| Model Number |
IPN915184 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6)2022, the clip does not close during usage on the patient; another clip was used.One piece was involved.There was no reported injury.
Additional Manufacturer Narrative
Qn#(b)(4) the device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
It was reported that on (b)(6) 2022, the clip does not close during usage on the patient; another clip was used.One piece was involved.There was no reported injury.
Additional Manufacturer Narrative
Qn# (b)(4).The device history review for the product hemolok l clips 6/cart 84/box lot# 73c2100761 investigation did not show issues related to complaint.Teleflex will continue to monitor and trend related events.